Alert archive / Arizona / Flash Flood Warnings in 2012
Flash Flood Warning 44, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Aug 21, 2012, 6:38 PM MST for Pima County, Arizona. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2012, 6:38 PM MST (01:38 UTC)
- Expired
- Aug 21, 2012, 8:30 PM MST
- In force
- 112 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pima County, AZ
The radar
The Phoenix radar (KIWA), 124 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
469 WGUS55 KTWC 220138 FFWTWC AZC019-220330- /O.NEW.KTWC.FF.W.0044.120822T0138Z-120822T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TUCSON AZ 638 PM MST TUE AUG 21 2012 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 830 PM MST * AT 630 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA OF THUNDERSTORMS ACROSS MAINLY CENTRAL AND NORTHER PORTIONS OF THE TOHONO O'ODHAM NATION GENERATING WIDESPREAD RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIL NAGGIA...QUEENS WELL AND AK CHIN PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... SIL NAKYA WASH...SAN LUIS WASH...AGUIRRE WASH...SANTA ROSA WASH...SAN VICENTE WASH...SAN SIMON WASH...QUIJOTOA WASH...KO VAYA WASH...SIKUL HIMATK WASH...VAMORI WASH...HALI MURK WASH...PISINIMO WASH...VIOPULI WASH...HOUSE WASH...AND TIRO WASH. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF WASHES AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 3214 11227 3249 11169 3229 11148 3195 11216 $$ MEYER
1 follow-up statement
140 WGUS75 KTWC 220220 FFSTWC FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 720 PM MST TUE AUG 21 2012 AZC019-220330- /O.CON.KTWC.FF.W.0044.000000T0000Z-120822T0330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 720 PM MST TUE AUG 21 2012 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MST FOR CENTRAL PIMA COUNTY... AT 715 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LARGE AREA OF STRONG THUNDERSTORMS PRODUCING FLASH FLOODING ACROSS MAINLY CENTRAL AND NORTHERN PORTIONS OF THE TOHONO O'ODHAM NATION. WIDESPREAD RAINFALL AMOUNTS IN EXCESS OF 2 INCHES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIL NAGGIA... QUEENS WELL...AK CHIN...SANTA ROSA...AND COVERED WELLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SIL NAKYA WASH...SAN LUIS WASH...AGUIRRE WASH...SANTA ROSA WASH...SAN VICENTE WASH...SAN SIMON WASH...QUIJOTOA WASH...KO VAYA WASH...SIKUL HIMATK WASH...VAMORI WASH...HALI MURK WASH...PISINIMO WASH...VIOPULI WASH...HOUSE WASH...AND TIRO WASH. && LAT...LON 3214 11227 3249 11169 3229 11148 3195 11216 $$ MEYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 2:30 PM MST, 4 hours 8 minutes earlier.
Area forecast discussion, Aug 21, 2:30 PM MST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST TUE AUG 21 2012 .SYNOPSIS...RAIN CHANCES WILL BE ON THE INCREASE AS A LOW PRESSURE SYSTEM PASSES THROUGH THE REGION...ESPECIALLY WEDNESDAY INTO THURSDAY. A DRYING TREND CAN BE EXPECTED BY THE WEEKEND AS DEEPER MOISTURE MOVES EAST OF THE AREA. && .DISCUSSION...ACTIVITY THIS AFTERNOON SO FAR HAS BEEN RELEGATED TO OVER/NEAR THE HIGHER TERRAIN AND HAVE BEEN VERY PULSY. SOME OF THE STORM HAVE APPEARED QUITE STRONG WITH A FEW SEVERE WARNINGS BEING ISSUED. BASED ON RADAR THE RAINFALL RATES IN SOME OF THE STRONGER STORMS HAVE BEEN RATHER IMPRESSIVE...BUT SINCE THEY ARE PULSY...THE RATES ARE LIKELY HALF OF WHAT THE RADAR IS INDICATING. STILL LOOKING FOR A GRADUAL WEST PROGRESSION OF STORMS LATER THIS AFTERNOON INTO THIS EVENING. WILL HAVE TO RELY ON OUTFLOW INTERACTIONS FOR VALLEY STORMS. MAIN THREAT FROM STORMS WILL BE WET MICROBURSTS AND LOCALIZED HEAVY RAIN. REMAINING ACTIVE WEDNESDAY INTO THURSDAY AS A PACIFIC SYSTEM MOVES INLAND AND INTERACTS WITH THE VERY MOIST ATMOSPHERE. HEAVY RAIN LEADING TO FLASH FLOODING WILL BE MAIN CONCERN. DOWNTURN IN ACTIVITY FRIDAY INTO THE WEEKEND AS DRIER AIR PUSHES IN FROM THE WEST. TEMPERATURES FOR THE REMAINDER OF THE WEEK WILL REMAIN BELOW NORMAL. && .AVIATION...SCT CLOUDS AT 6-9KFT AGL AND SCT-BKN CLOUDS AT 10-14K FT AGL. SCTD TSRA/SHRA THRU 22/04Z...WITH MVFR CONDITIONS NEAR THE STRONGER TSRA AND WIND GUSTS AROUND 45 KNOTS. OTHERWISE...SURFACE WIND MAINLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS THIS WEEK. STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR NEAR THUNDERSTORMS. OTHERWISE...EXPECT NORMAL DIURNAL WIND TRENDS THIS WEEK. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Aug 21, 9:41 AM MST, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 941 AM MST TUE AUG 21 2012 AZZ501>515-220600- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 941 AM MST TUE AUG 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT A MOIST ATMOSPHERE RESIDING ACROSS SOUTHEAST ARIZONA WILL RESULT IN SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS TODAY...WITH BEST CHANCES OF PRECIPITATION WEST OF A SAFFORD-TO-BISBEE LINE. THE MORE FAVORED AREA FOR STRONG THUNDERSTORMS WILL BE ACROSS SOUTH CENTRAL ARIZONA LATE THIS AFTERNOON AND EARLY THIS EVENING. THIS WOULD INCLUDE SANTA CRUZ...CENTRAL AND EASTERN PIMA AND SOUTHEAST PINAL COUNTIES. THE COMBINATION OF A VERY MOIST ATMOSPHERE AND INCREASINGLY MORE UNSTABLE ATMOSPHERE WILL RESULT IN AN ELEVATED RISK OF DAMAGING DOWNBURST WINDS AND LOCALIZED FLOODING ISSUES. A MORE DEFINED THUNDERSTORM OUTFLOW WITH BLOWING DUST TRACKING NORTHWEST ACROSS CENTRAL/EASTERN PIMA AND SOUTHERN PINAL COUNTIES WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING. OTHERWISE...A MORE STABLE LAYER ALOFT WILL LIMIT THE OVERALL INTENSITY OF INDIVIDUAL STORMS EAST OF TUCSON. EXPECT STORMS TO DEVELOP OVER THE HIGHER TERRAIN LATE THIS MORNING...BUT STRUGGLE TO MOVE OFF THE MOUNTAINS INTO THE VALLEYS THIS AFTERNOON. ALTHOUGH THESE STORMS WILL STILL BE ABLE TO PRODUCE LOCALLY HEAVY RAINFALL AND STRONG GUSTY WINDS...THE RISK OF WIDESPREAD FLOODING ISSUES OR DAMAGING DOWNBURST WINDS IS RELATIVELY LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN INCREASE IN SHOWER AND THUNDERSTORM COVERAGE IS EXPECTED WEDNESDAY AS MOISTURE CONTINUES TO MOVE INTO THE AREA FROM THE SOUTH. THIS WILL RESULT IN A RISK OF WIDESPREAD HEAVY RAINFALL. STRONG THUNDERSTORMS WILL THEN BE POSSIBLE THURSDAY AS A TROUGH OF LOW PRESSURE TRACKS EASTWARD ACROSS NORTHERN ARIZONA AND INTERACTS WITH THE VERY MOIST ATMOSPHERE IN PLACE. A STRONG DECREASE IN THUNDERSTORM ACTIVITY IS EXPECTED FRIDAY... PERSISTING INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Aug 21, 2:10 PM MST, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 210 PM MST TUE AUG 21 2012 AZZ507-508-513-212200- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ-EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 210 PM MST TUE AUG 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COCHISE COUNTY UNTIL 300 PM MST... AT 206 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BENSON...OR 29 MILES SOUTHWEST OF WILLCOX...MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...BENSON. LAT...LON 3211 11032 3207 11007 3192 11015 3198 11041 TIME...MOT...LOC 2110Z 022DEG 7KT 3203 11026
Special weather statement, Aug 21, 3:12 PM MST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 312 PM MST TUE AUG 21 2012 AZZ504-507-513-514-212300- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ-SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT LEMMON/SUMMERHAVEN AZ-TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 312 PM MST TUE AUG 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIMA AND WESTERN COCHISE COUNTIES UNTIL 400 PM MST... AT 306 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS NEAR AND SOUTH OF INTERSTATE 10 BETWEEN VAIL AND BENSON. STORMS WERE SLOWLY DRIFTING NORTH AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND SMALL HAIL. AREAS AFFECTED BY THIS STORM INCLUDE...MESCAL...VAIL AND CORONA DE TUCSON. LAT...LON 3210 11084 3204 11015 3176 11008 3180 11074 TIME...MOT...LOC 2210Z 171DEG 2KT 3194 11055 MEYER
Special weather statement, Aug 21, 5:03 PM MST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 503 PM MST TUE AUG 21 2012 AZZ502-504>506-220100- SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK AZ-SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-TOHONO O'ODHAM NATION INCLUDING SELLS AZ-TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ- 503 PM MST TUE AUG 21 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PINAL AND NORTHERN PIMA COUNTIES UNTIL 600 PM MST... AT 455 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF MARANA...WITH ANOTHER STRONG THUNDERSTORM NEAR DOVE MOUNTAIN...MOVING NORTHWEST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. AREAS AFFECTED INCLUDE...MARANA...AVRA VALLEY...SAGUARO NATIONAL PARK WEST...PICTURE ROCKS...DOVE MOUNTAIN AND RED ROCK. LAT...LON 3263 11148 3266 11101 3223 11105 3221 11126 TIME...MOT...LOC 0001Z 152DEG 10KT 3227 11119 MEYER
Special weather statement, Aug 21, 5:21 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
521 PM MST TUE AUG 21 2012
AZZ506-220100-
SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-
521 PM MST TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PINAL COUNTY UNTIL 600 PM
MST...
AT 518 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KEARNY...OR 20 MILES SOUTHWEST OF
GLOBE...MOVING SLOWLY WEST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
PINAL COUNTY.
LAT...LON 3324 11093 3305 11082 3302 11082 3304 11104
3320 11103 3325 11096 3325 11095
TIME...MOT...LOC 0020Z 188DEG 4KT 3313 11091
MEYERSpecial weather statement, Aug 21, 5:53 PM MST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
553 PM MST TUE AUG 21 2012
AZZ502-504>506-220145-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK
AZ-SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-TOHONO
O'ODHAM NATION INCLUDING SELLS AZ-TUCSON METRO AREA INCLUDING
TUCSON/GREEN VALLEY/MARANA/VAIL AZ-
553 PM MST TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PINAL COUNTY UNTIL
645 PM MST...
THUNDERSTORMS WERE GENERATING AREAS OF BLOWING DUST NEAR AND SOUTH OF
INTERSTATE 10 IN SOUTHERN AND SOUTHEAST PINAL COUNTY.
AREAS AFFECTED INCLUDE...ELOY...WHITE HORSE PASS...RED ROCK...PICACHO
PEAK...PICACHO...FRIENDLY CORNERS AND CHUICHU.
EXPECT REDUCED VISIBILITIES DUE TO BLOWING DUST. BLOWING DUST CAN
QUICKLY REDUCE VISIBILITY...CAUSING ACCIDENTS THAT MAY INVOLVE CHAIN
COLLISIONS AND MULTIPLE PILEUPS. IF DENSE DUST IS OBSERVED BLOWING
ACROSS A ROADWAY...PULL YOUR VEHICLE OFF THE PAVEMENT AS FAR AS
POSSIBLE TO STOP. TURN OFF THE LIGHTS...SET THE EMERGENCY BRAKE...AND
TAKE YOUR FOOT OFF THE BRAKE PEDAL TO ENSURE BRAKE LIGHTS ARE NOT
ILLUMINATED.
LAT...LON 3251 11113 3252 11170 3279 11184 3280 11178
3277 11176 3276 11173 3273 11172 3277 11161
3287 11150 3291 11144
MEYERLocal storm report, Aug 21, 6:04 PM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
604 PM MST TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG TUCSON 32.24N 110.94W
08/21/2012 PIMA AZ BROADCAST MEDIA
LOCAL MEDIA REPORTS TREES DOWN ON THE CORNER OF ORACLE
AND GRANT
&&
EVENT NUMBER TWC1200075
SMRThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 5:03 PM MST | Special Weather Statement | TWC | Pinal | 57 min |
| Aug 21, 5:21 PM MST | Special Weather Statement | TWC | Pinal | 39 min |
| Aug 21, 5:37 PM MST | Flash Flood Warning | TWC | Pinal | 83 min |
| Aug 21, 5:39 PM MST | Flash Flood Warning | TWC | Pima | 85 min |
| Aug 21, 5:45 PM MST | Flash Flood Warning | TWC | Pima | 2 hr |
| Aug 21, 5:48 PM MST | Severe Thunderstorm Warning | TWC | Pima | 42 min |
| Aug 21, 5:53 PM MST | Special Weather Statement | TWC | Pinal | 52 min |
| Aug 21, 6:47 PM MST | Severe Thunderstorm Warning | TWC | Pima | 43 min |
| Aug 21, 6:55 PM MST | Severe Thunderstorm Warning | TWC | Pima | 50 min |
| Aug 21, 7:13 PM MST | Areal Flood Advisory | TWC | Pima | 6 hr |
| Aug 21, 7:51 PM MST | Flash Flood Warning | TWC | Pima | 114 min |
| Aug 21, 8:31 PM MST | Special Weather Statement | TWC | 44 min | |
| Aug 21, 10:29 PM MST | Areal Flood Warning | TWC | Pima | 3 hr |
| Aug 22, 2:12 AM MST | Areal Flood Warning | TWC | Pima | 12 hr |
| Aug 22, 3:08 AM MST | Flash Flood Watch | TWC | Cochise, Pima, Pinal, Santa Cruz | 17 hr |
| Aug 22, 9:35 AM MST | Areal Flood Advisory | TWC | Cochise, Graham, Pima, Pinal, Santa Cruz | 3 hr |
| Aug 22, 2:28 PM MST | Areal Flood Warning | TWC | Pima, Pinal | 7 hr |
Nearby
Flash Flood Warnings in Arizona, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.